# SDR CA090831004

- Difficulty date: August 26, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 19,662 hours
- Engine: Allsn 250C20B
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 206076022005
- Condition: Leaking
- Location: Hydraulic System
- Part time: 2,251 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

PUMP LEAKING, SERVICABLE PUMP INSTALLED.
